# SDR DALA2022120607825

- Difficulty date: November 26, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 6,736 hours, 3,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX CORROSION REPAIR ON DOOR SKIN, WASTE BOX PAN, HINGE FITTINGS, HINGE ARMS, AND INTERNAL DOUBLER. SECTION I OF ER/A 6038 92-14 TIME LIMITED REPAIR, FOLLOW-ON ACTION IS REQUIRED. SECTION II OF ER/A 603892-14 REQUIRES REPEAT INSPECTIONS EVERY 850 FH UNTIL A LIMIT OF 8000 FH WHERE PERMANENT REPAIR WILL TAKE PLACE. ASSOCIATED ER/A 14-603892 ADDED FOR AC 8129.
